# SDR AALA20010085

- Difficulty date: January 16, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEATS AND SIDE WALL INOPERATIVE.  REPAIRED EMERGENCY EXIT WIRE AT SEAT 19DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
